Discussions that mention synthroid

Thyroid Disorders board


I'm 31 years old and on Synthroid for more than 10 years.
I started taking 100 then whent up to 125 and finally to 150 with food.
Goiter is my condition, as I been told by my medic. (Lump on the neck with enlargment of the thyroid and a little of hypo)
I never had any problems with my condition or the medicine on all those years. My thyroid problem was detected by my doctor on a general routine exam. Other than been ussually more tired than my friends, I did not felt any symptoms of my condition.
On April of this year I got pregnant and miscarriage on May (5 -6 weeks). I do not know what could cause the problem, but I did realize later(doctors never told me about) that on pregnancy dosage will need to be incresed and that the Iron suplement needs to be taken apart of the thyroid pill...... I was never been told......!!!!
Well, I did decided to start doing things right this time to get prepared for a new pregnancy..... wrong thought...!!!! I started taking my 150 Synthroid on an empty stomach first time in the morning.......
I start filling better and also losing some weight... I was happy with the change I made.
2 weeks later and for two weeks, I start filling some weird symptoms that where incrising day by day... headache, hot, palpitations - tachycardia (specially at night time), chest discomfort, shortness of breath, dizzy, intolerance to heat, weight loss, insomnia, increased perspiration, coughing.
I finally end up on ER after been on pain for 2 weeks.
My first concern was the chest pain I was filling.
They did a CatScan and blood work. TSH came up to be 0.0003. They ask me to stop taking the medication and to go and see my primary. I also was given 800 mg of Ibuprofen 3 times a day.
I start felling better again. I went to my primary, been told to wait for 5 days and start taking 150 again on full stomach.
I start filling bad again. Then a couple of days later he told me to take 125 on a full stomach. After five days, start filling bad again. Been told that there is no reason by because my TSH levels and T3-T4 where fine. He did refer me to an Endocrinologist. The endoc told me to stop for 3 days and start taking 75 on an empty stomach. after 14 days I was filling bad again (chest pain, not as hard as before bad very bad). Because it was on a weekend and I could not talk to the doctor, I went to do a blood test and instead to stop taking it until monday I started to take 3/4 of the 75. On monday I notified the doctor of what I had done. They did received my lab results showing everything ok.
I did keep taking 3/4 of 75 for 10 days. Latetly, I stop filling chest pain or discomfort, but I start filling my neck to be very tight and swallow.
The endoc told me to start taking 75 again and that probably we will need to go to 100 in a couple of weeks.
I did start 75 again..... Any discomfort on my neck disapear but 3 days ago chest discomfort appears again.......!!!
I am afraid that it will go worst again.
Is that normal??? up and downs until the thyroid levels are leveld?
My endoc is not really carrying about my problems... and he is also not explaining well to me.
If I know is going to last 1, 2 weeks, ..... a month.... I just resist......
I'm also still filling again some presure on my neck... I will need to go to 100 probably to be ok. But, how I will do that if I can not tolerate 75 yet????
It never happen to me to had any noticeable side effects before.... This is driving me crazy.
My mood is going up and down as my thyroid is bouncing....
What's going on with me?